# SDR ASOA201000286

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 19,285 hours, 17,201 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE SHORTLY AFTER TAKEOFF. COMPLIED WITH QRH. NO SMOKE OR FIRE FOUND. CAUTION MESSAGE DISSAPPEARED AFTER 5 MINUTES.   REMOVED DUST PARTICLES FROM LAVATORY SMOKE DETECTOR OPS CK GOOD IAW AMM 26-10-00
